# SDR AALA20072470

- Difficulty date: December 18, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT AFT RIGHT FLIGHT ATTENDANT SEAT HAS BROKEN STRAP.  REPLACED STRAP FOR EMERGENCY FLASHLIGHT AT AFT RIGHT FLIGHT ATTENDANT SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
